# SDR CALA2014033190737

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM GOUGED AT FASTENER HOLE STATION 434, RBL 29 & WL 199.  CUT OUT DAMAGE & INSTALLED REPAIR IAW SRM 53-00-51, FIG 201.  REPAIR ANGLES & STRAP REPAIR.
